Alert archive / Kansas / Flash Flood Watches in 2017

Flash Flood Watch 3, NWS Dodge City, KS

August 10, 201718 counties in Kansas

NWS Dodge City, KS issued this flash flood watch at Aug 10, 2017, 1:39 PM CDT for 18 counties in Kansas. It took effect at Aug 10, 2017, 7:00 PM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Aug 10, 2017, 1:39 PM CDT (18:39 UTC)
In effect from
Aug 10, 2017, 7:00 PM CDT
Expired
Aug 11, 2017, 4:47 AM CDT
In force
10 hr
Issued by
NWS Dodge City, KS
Flood severity
None

Counties Barber County, KS, Clark County, KS, Comanche County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Kearny County, KS, Kiowa County, KS, Meade County, KS, Morton County, KS, Pratt County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 6.7 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2017-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2017-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
520 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1117 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

876 
WGUS63 KDDC 101839
FFADDC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Dodge City KS
139 PM CDT Thu Aug 10 2017

...Widespread heavy rainfall this afternoon through tonight...

.A large complex of thunderstorms will produce widespread rainfall
amounts of 1 to 3 inches, with locally higher amounts, through
tonight. Locally higher amounts are possible. Thunderstorms are
expected to end across the southern zones early Friday morning. 

KSZ043-061>063-074>078-080-081-084>090-111200-
/O.NEW.KDDC.FF.A.0003.170811T0000Z-170811T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Scott-Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray-Ford-
Kiowa-Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
Including the cities of Scott City, Scott State Lake, Syracuse, 
Lakin, Deerfield, Garden City, Johnson City, Ulysses, Sublette, 
Satanta, Cimarron, Montezuma, Dodge City, Greensburg, Haviland, 
Pratt, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, 
Ashland, Minneola, Coldwater, Lake Coldwater, Protection, 
Medicine Lodge, and Kiowa
139 PM CDT Thu Aug 10 2017 /1239 PM MDT Thu Aug 10 2017/

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS
EVENING THROUGH FRIDAY MORNING...

The National Weather Service in Dodge City has issued a

* Flash Flood Watch for portions of south central Kansas... 
  southwest Kansas and west central Kansas...including the 
  following in south ...central Kansas...Barber...Comanche... 
  Kiowa and Pratt. in southwest Kansas...Clark...Finney...Ford...
   Grant...Gray...Hamilton...Haskell...Kearny...Meade...Morton...
   Seward...Stanton and Stevens. in west central Kansas...Scott. 

* From 7 PM CDT /6 PM MDT/ this evening through Friday morning

* Widespread thunderstorms with very heavy rainfall. 

* Small streams may overflow and cause roadways to become
  impassable. Much of the flooding will occur during the 
  nighttime hours, and motorists should be especially alert if 
  traveling through the flash flood watch area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

TURNER
1 follow-up statement
531 
WGUS63 KDDC 110947
FFADDC

Flood Watch
National Weather Service Dodge City KS
447 AM CDT Fri Aug 11 2017


KSZ043-061>063-074>078-080-081-084>090-111100-
/O.CAN.KDDC.FF.A.0003.000000T0000Z-170811T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Scott-Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray-Ford-
Kiowa-Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
Including the cities of Scott City, Scott State Lake, Syracuse, 
Lakin, Deerfield, Garden City, Johnson City, Ulysses, Sublette, 
Satanta, Cimarron, Montezuma, Dodge City, Greensburg, Haviland, 
Pratt, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, 
Ashland, Minneola, Coldwater, Lake Coldwater, Protection, 
Medicine Lodge, and Kiowa
447 AM CDT Fri Aug 11 2017 /347 AM MDT Fri Aug 11 2017/

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of southwestern Kansas has 
been cancelled. The heavy rains have moved out of the area and 
additional flooding is not expected.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this flash flood watch went out at Aug 10, 1:07 PM CDT, 32 minutes earlier.

Area forecast discussion, Aug 10, 1:07 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
107 PM CDT Thu Aug 10 2017

...Updated Short Term...

.SHORT TERM...(This afternoon through Friday)
Issued at 107 PM CDT Thu Aug 10 2017

Initial thunderstorm complex across SW KS currently will continue
eastward and will regenerate to some extent this afternoon,
particularly along its southern periphery (likely near or south of
the Oklahoma border). Severe threat from these storms has been
marginal, with wind gusts to near 60 mph, some hail, and locally
very heavy rainfall. Satellite imagery shows sky clearing rapidly
behind this initial convection, with full sun across western
counties and eastern Colorado. As such, still expect 80s areawide
this afternoon, with the atmosphere recovering and CAPE
rebuilding. In other words, thinking is this initial activity will
not deter the expected thunderstorm event this evening. Speaking
of which, still expecting a significant forward-propogating MCS
across at least portions of SW KS this evening and tonight. 12z
NAM is very aggressive with this scenario, and assuming the
boundary layer will recover this afternoon, it appears reasonable.
Thunderstorms will redevelop along the CO/KS border late this
afternoon, then propogate SE. Shear/CAPE combination will support
supercells initially, especially across WFO Goodland's CWA, and
some of this large hail potential will likely impact the NW zones
early this evening. During the 7-10 pm timeframe, thunderstorms
are expected to grow upscale into the MCS, with NAM/GFS and other
models seeming to want to favor the SW zones (west and south of
Dodge City) for the highest impact. Bowing line segments will
deliver strong to damaging winds, and continued to mention this
damaging wind potential in the grids for all zones through late
tonight. In addition, heavy rainfall will accompany this MCS.
Scott City measured rainfall rates of 3-4"/hour earlier, and high
PW will support widespread rainfall from the expected organized
complex. Given Goodland and Wichita are issuing a flash flood
watch, will go ahead and connect the dots to include SW KS. Storm
movement should accelerate as the MCS matures, limiting the
flooding threat to at least some extent.

Cold front/convective outflow combination will race through SW KS
this evening with winds becoming strong and gusty NE. High
confidence of post-frontal stratus/fog/mist developing across all
zones through Friday morning, and included areas of fog in the
grids. Feel NE winds will remain elevated enough to deter dense
fog formation, but with a saturated soil and boundary layer, it
won't take much to reduce visibility. Expected MCS to exit into
Oklahoma during the 4-7 am timeframe.

Friday...Cooler and more stable, and only mentioned isolated rain
showers in the morning. Stratus and fog will hold for at least the
first half of the day, but may not break all day across the SW
zones. Max temperature grids in the lower 80s are dependent on
some afternoon sunshine, but kept mid to upper 70s across the
SW zones.

.LONG TERM...(Friday through Wednesday)
Issued at 257 AM CDT Thu Aug 10 2017

There are chances for thunderstorms every day, except perhaps
for Sunday. Heavy rainfall will be the main concern although
given the aforementioned upper level pattern with upper level jet
persisting, severe weather certainly can't be ruled out.
Placement of low level boundaries and air mass recovery will be
key to any severe episodes and these won't be known with much
detail until perhaps the day before. High temperatures will be
mainly in the upper 70s to 80s unless it happens to be raining in
the afternoon. Lows should be in the lower to middle 60s given
that dewpoints should stay close to that range along with light
nighttime winds.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1200 PM CDT Thu Aug 10 2017

Complicated TAF package with convection likely impacting aviation
at various times through tonight, followed by IFR/LIFR stratus
cigs Friday morning. Tried to keep the 18z TAFs simple for now,
acknowledging that many amendments will be needed over the next 24
hours based on convective/radar/stratus trends. Strong convection
will impact LBL/GCK and surrounding areas through midday. Primary
convective event is expected during the 00-09z Fri time frame,
when models depict an organized convective complex impacting most
if not all of the airports. Primary risk from this convection will
be outflow wind gusts in excess of 50 kts. Inserted convective
TEMPO groups in the 18z TAFs when storms are most likely.
Convective outflow-reinforced cold front will also pass this
evening with gusty NE winds, gusting to near 30 kts even outside
of convection. Finally, have high confidence that flight
categories will degrade after 06z Fri, with IFR/LIFR stratus cigs
expected. Reduced vis in BR/FG also expected Friday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  86  65  82  66 /  50  80  20  50
GCK  85  62  81  65 /  80  70  20  50
EHA  88  62  78  64 /  40  70  20  50
LBL  91  65  81  67 /  80  70  30  50
HYS  84  61  82  65 /  50  50  10  50
P28  90  68  85  68 /  50  80  20  50

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Turner
LONG TERM...Finch
AVIATION...Turner
Hazardous weather outlook, Aug 10, 4:11 AM CDT, 9 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
411 AM CDT Thu Aug 10 2017

KSZ030-031-043>046-061>066-074>081-084>090-110915-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
411 AM CDT Thu Aug 10 2017 /311 AM MDT Thu Aug 10 2017/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Thunderstorms with localized heavy rain are expected to develop
this afternoon and evening. These could be severe with hail as
large as tennis balls and wind gusts in excess of 70 mph. An
isolated tornado or two is also possible.

Day 1 Hazards
-------------
* Tornado: Limited risk
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Flooding: Elevated risk
* Lightning: Elevated risk
* Fog: Significant risk

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Days 2-7 Discussion
-------------------

There are chances for thunderstorms with locally heavy rain every
day, with the lowest chance on Sunday. Severe storms with hail
and damaging wind can't be ruled out.

Days 2-7 Hazards
----------------
* Friday
  - Flooding: Elevated risk
  - Lightning: Elevated risk

* Saturday
  - Flooding: Limited risk
  - Lightning: Elevated risk
  - Severe thunderstorm: Limited risk

* Sunday
  - Lightning: Limited risk

* Monday
  - Lightning: Limited risk

* Tuesday
  - Lightning: Limited risk

* Wednesday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Storms spotters will be needed this afternoon and early tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

jf

In the hours before

Special weather statement, Aug 10, 10:23 AM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1023 AM CDT THU AUG 10 2017

KSZ061-074-101615-
Stanton KS-Hamilton KS-
1023 AM CDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HAMILTON AND STANTON
COUNTIES UNTIL 1115 AM CDT/1015 AM MDT/...

At 1023 AM CDT/923 AM MDT/, Doppler radar was tracking a strong
thunderstorm 15 miles northwest of Manter, or 18 miles northwest of
Johnson City, moving southeast at 20 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Johnson City and Big Bow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3781 10204 3782 10154 3743 10155 3759 10204
TIME...MOT...LOC 1523Z 278DEG 16KT 3772 10204

TURNER
Special weather statement, Aug 10, 11:08 AM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1108 AM CDT THU AUG 10 2017

KSZ074-075-085-101700-
Stanton KS-Stevens KS-Grant KS-
1108 AM CDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORTON...WESTERN
GRANT...SOUTHEASTERN STANTON AND NORTHWESTERN STEVENS COUNTIES UNTIL
NOON CDT...

At 1107 AM CDT, Doppler radar was tracking a strong thunderstorm 3
miles south of Big Bow, or 11 miles east of Johnson City, moving east
at 35 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Ulysses, Big Bow, Hickok and The Milepost Elevator.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3771 10158 3761 10120 3729 10135 3738 10156
      3739 10156 3739 10157 3744 10169
TIME...MOT...LOC 1607Z 289DEG 30KT 3751 10156

TURNER
Special weather statement, Aug 10, 11:21 AM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1121 AM CDT THU AUG 10 2017

KSZ043-101700-
Scott KS-
1121 AM CDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SCOTT COUNTY UNTIL NOON CDT...

At 1120 AM CDT, Doppler radar was tracking strong thunderstorms
across western Scott county, moving east at 35 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Scott City, Modoc, Grigston, Shallow Water, Pence, Manning, Scott
State Lake and The Tractor Elevator.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3868 10071 3828 10072 3828 10112 3868 10113
TIME...MOT...LOC 1620Z 273DEG 37KT 3846 10093

TURNER
Special weather statement, Aug 10, 11:36 AM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1136 AM CDT THU AUG 10 2017

KSZ075-076-085-086-101715-
Seward KS-Stevens KS-Grant KS-Haskell KS-
1136 AM CDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SEWARD...SOUTHEASTERN
GRANT...EASTERN STEVENS AND SOUTHWESTERN HASKELL COUNTIES UNTIL 1215
PM CDT...

At 1135 AM CDT, Doppler radar was tracking a strong thunderstorm near
Moscow, or 11 miles northeast of Hugoton, moving southeast at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Liberal, Hugoton, Moscow, Cave and Woods.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3716 10143 3745 10126 3735 10077 3700 10090
      3700 10092
TIME...MOT...LOC 1635Z 287DEG 41KT 3728 10120

TURNER
Special weather statement, Aug 10, 12:03 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1203 PM CDT THU AUG 10 2017

KSZ044-045-063-064-076>078-101800-
Gray KS-Finney KS-Hodgeman KS-Lane KS-Haskell KS-Ness KS-Ford KS-
1203 PM CDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FORD...EASTERN FINNEY...
NORTHEASTERN SCOTT...WESTERN NESS...WESTERN HODGEMAN...LANE...GRAY
AND NORTHEASTERN HASKELL COUNTIES UNTIL 100 PM CDT...

At 1202 PM CDT, Doppler radar was tracking strong thunderstorms east
of Scott City and Garden City. Movement was east at 35 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Dodge City, Cimarron, Ness City, Dighton, Jetmore, Pierceville,
Ingalls, Ransom, Healy, Ensign, Utica, Alamota, Charleston, Arnold,
Shields, Beeler, Howell, Pendennis, Kalvesta and Amy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3869 9992 3811 9988 3755 10005 3766 10079
      3812 10068 3865 10069
TIME...MOT...LOC 1702Z 282DEG 29KT 3858 10056 3809 10055 3770 10063

GERARD
Local storm report, Aug 10, 12:16 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1216 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 AM     TSTM WND GST     4 SSW WOODS             37.12N 101.14W
08/10/2017  E60 MPH          STEVENS            KS   PUBLIC

            TWO TO THREE INCH TREE LIMBS WERE BROKEN.
            THE TIME WAS RADAR ESTIMATED.

&&

LEE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:43 PM CDTSevere Thunderstorm WarningDDCBarber17 min
Aug 9, 8:07 PM CDTSpecial Weather StatementDDCBarber38 min
Aug 9, 8:21 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche19 min
Aug 9, 8:26 PM CDTSevere Thunderstorm WarningDDCBarber20 min
Aug 9, 8:27 PM CDTSpecial Weather StatementDDCComanche33 min
Aug 10, 4:31 AM CDTDense Fog AdvisoryDDCEdwards, Ellis, Finney, Ford, Grant, Gray and 10 more5 hr
Aug 10, 9:57 AM CDTSpecial Weather StatementDDCHamilton63 min
Aug 10, 10:23 AM CDTSpecial Weather StatementDDCStanton52 min
Aug 10, 10:34 AM CDTSevere Thunderstorm WarningDDCHamilton, Stanton41 min
Aug 10, 11:08 AM CDTSpecial Weather StatementDDCGrant52 min
Aug 10, 11:21 AM CDTSpecial Weather StatementDDCScott39 min
Aug 10, 11:36 AM CDTSpecial Weather StatementDDCSeward, Stevens39 min
Aug 10, 11:50 AM CDTSevere Thunderstorm WarningDDCSeward, Stevens38 min
Aug 10, 12:03 PM CDTSpecial Weather StatementDDCGray, Hodgeman, Lane, Ness57 min
Aug 10, 1:52 PM CDTSevere Thunderstorm WarningDDCTrego53 min
Aug 10, 2:11 PM CDTTornado WarningDDCTrego49 min
Aug 10, 2:32 PM CDTTornado WarningDDCTrego43 min
Aug 10, 2:48 PM CDTSevere Thunderstorm WarningDDCEllis, Trego57 min
Aug 10, 3:10 PM CDTFlash Flood WarningDDCTrego3 hr
Aug 10, 3:15 PM CDTSevere Thunderstorm WarningDDCLane, Scott30 min
Aug 10, 3:16 PM CDTSevere Thunderstorm WarningDDCEllis, Rush, Trego44 min
Aug 10, 4:04 PM CDTSevere Thunderstorm WarningDDCEllis, Rush22 min
Aug 10, 4:14 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush46 min
Aug 10, 4:48 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford57 min
Aug 10, 5:18 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa, Pratt21 min
Aug 10, 5:30 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa60 min
Aug 10, 5:42 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford63 min
Aug 10, 6:24 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Kiowa66 min

Nearby

Flash Flood Watches in Kansas, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.